# SDR DHL2005745013

- Difficulty date: November 23, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ENG NR 2 WAS NOT MAKING TAKEOFF THRUST.  ENG NR1, NR3 WERE NORMAL AT 80 KTS WITH THRUST LEVERS MATCH, NR2 EPR WAS AT 1.6 NOT INCREASING, N1 WAS ABOVE RED LINE.  REJECTED T/O AT 80KTS,170,000 LBS 3860 PRESSURE.  ENGINE RUNUP PERFORMED IAW JRH.  NR2 ENGINE IDLE SPEED 53.1 PERCENT.  ACCELERATION TIME TO T/O POWER 6.5 SECONDS.  MAX POWER T/O CHECK,POWER SET AT 2.11 EPR N1 94 PERCENT EGT 545. N2 93 PERCENT FF 8000 LBS ALL INDICATIONS WITHIN NORM.
